# SDR COMA9610264

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: AN421
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HINGE BOLT WAS BROKEN.  REPLACED BROKEN BOLT.
